Alert archive / Georgia / Wind Chill Advisories in 2014
Wind Chill Advisory 5, NWS Atlanta, GA
NWS Atlanta, GA issued this wind chill advisory at Jan 23, 2014, 2:45 AM EST for 39 counties in Georgia. It took effect at Jan 23, 2014, 9:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2014, 2:45 AM EST (07:45 UTC)
- In effect from
- Jan 23, 2014, 9:00 PM EST
- Expired
- Jan 24, 2014, 10:00 AM EST
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
All 39 counties
Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Lumpkin County, GA, Meriwether County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Rockdale County, GA, Spalding County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2867 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981 WWUS42 KFFC 230745 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 AM EST THU JAN 23 2014 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-241500- /O.NEW.KFFC.WC.Y.0005.140124T0200Z-140124T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN 245 AM EST THU JAN 23 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST FRIDAY FOR MUCH OF NORTH GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST FRIDAY. * LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...BETWEEN ZERO AND TEN BELOW. * TIMING...FROM 9 PM THIS EVENING UNTIL 10 AM FRIDAY MORNING. * IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...6 TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
5 follow-up statements
982 WWUS42 KFFC 231532 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1032 AM EST THU JAN 23 2014 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-232345- /O.CON.KFFC.WC.Y.0005.140124T0200Z-140124T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN 1032 AM EST THU JAN 23 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST FRIDAY... * LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...AS LOW AS 10 BELOW. * TIMING...FROM 9 PM THIS EVENING UNTIL 10 AM FRIDAY MORNING. * IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...6 TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
711 WWUS42 KFFC 231918 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EST THU JAN 23 2014 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-240330- /O.CON.KFFC.WC.Y.0005.140124T0200Z-140124T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN 218 PM EST THU JAN 23 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST FRIDAY... * LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...BETWEEN ZERO AND TEN BELOW. LOWER READINGS POSSIBLE IN THE NORTH GEORGIA MOUNTAINS. * TIMING...FROM 9 PM THIS EVENING UNTIL 10 AM FRIDAY MORNING. * IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...8 TO 15 ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
196 WWUS42 KFFC 240307 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1007 PM EST THU JAN 23 2014 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-241500- /O.CON.KFFC.WC.Y.0005.000000T0000Z-140124T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN 1007 PM EST THU JAN 23 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...BETWEEN ZERO AND TEN BELOW. LOWER READINGS POSSIBLE IN THE NORTH GEORGIA MOUNTAINS. * TIMING...UNTIL 10 AM FRIDAY MORNING. * IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...SINGLE DIGITS TO LOW TEENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
172 WWUS42 KFFC 240707 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 207 AM EST FRI JAN 24 2014 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-241500- /O.CON.KFFC.WC.Y.0005.000000T0000Z-140124T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN 207 AM EST FRI JAN 24 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. * HAZARD TYPES...LOW WIND CHILL VALUES. * WIND CHILL READINGS...AS LOW AS 5 TO 10 BELOW. * TIMING...UNTIL 10 AM THIS MORNING. * IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. * WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * TEMPERATURES...SINGLE DIGITS TO LOW TEENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
163 WWUS42 KFFC 241459 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 959 AM EST FRI JAN 24 2014 GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-241600- /O.EXP.KFFC.WC.Y.0005.000000T0000Z-140124T1500Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD- COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN 959 AM EST FRI JAN 24 2014 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... WITH INCREASING TEMPERATURES...THE WIND CHILL VALUES HAVE INCREASED THIS MORNING AND THUS THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 10AM. A FEW AREAS IN THE MOUNTAINS MAY SEE WIND CHILLS BELOW 0 FOR ANOTHER HOUR OR SO...BUT THESE AREAS SHOULD BE ISOLATED. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 12:21 AM EST, 2 hours 24 minutes earlier.
Area forecast discussion, Jan 23, 12:21 AM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1221 AM EST THU JAN 23 2014 .PREV DISCUSSION... /ISSUED 812 PM EST WED JAN 22 2014/ UPDATE... MINOR ADJUSTMENTS MADE TO TEMPS AND TRENDS THROUGH SHORT TERM. RESULTANT WIND CHILL VALUES LOOK TO STAY MAINLY ABOVE ZERO IN THE FAR NORTH TONIGHT...THOUGH READINGS BELOW ZERO LOOK LIKELY TOMORROW NIGHT ACROSS PORTIONS OF THE NORTH WITH ENHANCED GRADIENT WINDS KICKING IN. HAVE HELD OFF ON ISSUING A WIND CHILL ADVISORY FOR TOMORROW NIGHT AS STILL QUESTION AS TO HOW FAR SOUTH THE BELOW ZERO READINGS WILL GET. FUELS DID DRY FURTHER THIS AFTERNOON SO MUCH OF THE AREA WILL LIKELY HAVE A HIGH FIRE DANGER CONCERN TOMORROW AFTERNOON. WILL LET UPDATE WITH OVERNIGHT GUIDANCE DICTATE AS TO WHAT PORTION WILL MEET CRITERIA WITH COMBINATION OF LOW RH AND ENHANCED WINDS. RED FLAG WARNING CRITERIA MIGHT BE FLIRTED WITH AS WELL DEPENDING ON FUEL TRENDS DURING DAY. OTHERWISE HAVE MADE MINOR OTHER TWEAKS WITH CLOUD COVER. PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 648 PM EST WED JAN 22 2014/ PREV DISCUSSION... /ISSUED 248 PM EST WED JAN 22 2014/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... QUIET SHORT TERM FORECAST WITH GUSTY WINDS BEING THE BIGGEST CONCERN. WINDS ARE DIMINISHING SOME THIS AFTERNOON AND SHOULD STAY 10KT OR LESS AS THE RIDGE OVER THE AREA RELAXES A BIT. THE PRESSURE GRADIENT BEGINS TO TIGHTEN A BIT AGAIN THU AS NEXT FRONTAL BOUNDARY MOVES ACROSS THE REGION. WILL SEE WINDS INCREASE INTO THE 10-15KT RANGE WITH GUST 20 TO 25KT. GUIDANCE IS STILL IN GOOD AGREEMENT WITH THE MEAN UPPER TROUGH DOMINATING THE EASTERN HALF OF THE COUNTRY AND NORTHWEST FLOW CONTINUING THROUGH THE SHORT TERM. NEARLY ZONAL UPPER LEVEL FLOW WILL SET UP ACROSS THE AREA THU AND SHOULD CONTINUE THROUGH THE END OF THE WEEK. THE COLD FRONT THAT WILL BE MOVING ACROSS THE AREA THU IS A VERY DRY FRONT WHICH WILL HELP TO REINFORCE THE COLD AIR ACROSS THE REGION. SHOULD ONLY SEE INCREASED CLOUDS FROM THIS FRONT THU/FRI MORNING. TEMPS TONIGHT WILL BE IN THE TEENS AND 20S WITH TEMPS THU NIGHT IN THE SINGLE DIGITS AND TEENS. 01 LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE EXTENDED FORECAST REMAINS QUIET WITH NO MAJOR CHANGES NEEDED. HIGH PRESSURE CENTER HAS SHIFTED SOUTH TO THE NORTHERN GULF OF MEXICO BY EARLY SATURDAY IN ADVANCE OF A COLD FRONT DROPPING SOUTH ACROSS THE OH AND TN VALLEYS. THE FRONT IS STILL ON TRACK FOR LATER SATURDAY OR VERY EARLY SUNDAY. MODELS STILL NOT PRODUCING ANY PRECIP WITH THIS SYSTEM...SO WILL GO WITH PERSISTENCE AND AND KEEP THE FORECAST DRY. A RE-ENFORCING COLD FRONT MOVES IN FOR MONDAY...STILL WITH NO ASSOCIATED PRECIP. THE EAST COAST 500MB TROUGH REMAINS STEADFASTLY SITUATED ACROSS THE EASTERN THIRD OF THE COUNTRY. THIS IN COMBINATION WITH STRONG HIGH PRESSURE BUILDING SOUTHWARD DURING THE FIRST PART OF NEXT WEEK WILL CONTINUE THE CHANCES FOR BELOW NORMAL TEMPS THROUGH THE 7 DAY FORECAST PERIOD. NLISTEMAA FIRE WEATHER... RH VALUES STILL PROGGED TO DIP BELOW 25 PERCENT FOR MUCH OF THE AREA TOMORROW ALONG WITH ENHANCED WINDS NEAR THE CRITICAL THRESHOLD. FUEL MOISTURES REMAIN LOW AND HIGH FIRE DANGER CONDITIONS ARE EXPECTED TO CONTINUE. WILL NEED TO MONITOR FUEL TRENDS IF RED FLAG WARNING CRITERIA GETS CLOSE. && .AVIATION... 06Z UPDATE... VFR WITH NW WINDS THROUGH THE PERIOD. SHOULD SEE AN INCREASE IN HIGH TO MID-LEVEL CLOUDS TODAY BUT BACK TO SKC LATE IN THE PERIOD. WINDS BETWEEN 5-10KT EARLY INCREASING TO 10-15G20-25KT THIS AFTERNOON. GUSTINESS SHOULD REMAIN THROUGH THE END OF THE PERIOD. //ATL CONFIDENCE...06Z UPDATE... HIGH ON ALL ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 41 14 35 21 / 0 0 0 5 ATLANTA 38 13 33 21 / 0 0 0 5 BLAIRSVILLE 28 7 31 14 / 0 0 0 5 CARTERSVILLE 35 10 30 19 / 0 0 0 5 COLUMBUS 46 16 38 21 / 0 0 0 5 GAINESVILLE 33 14 31 20 / 0 0 0 5 MACON 46 16 38 22 / 0 0 0 5 ROME 35 9 31 18 / 0 0 0 5 PEACHTREE CITY 40 12 33 19 / 0 0 0 5 VIDALIA 48 22 41 23 / 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 23, 12:38 AM EST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1238 AM EST THU JAN 23 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1238 AM EST THU JAN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ......HIGH FIRE DANGER CONDITIONS ARE EXPECTED OVER PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON... DISCUSSION... VERY DRY AND WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON. HUMIDITY VALUES WILL FALL TO AS LOW AS 20 TO 25 PERCENT AND NORTHWEST WINDS WILL RANGE FROM 10 TO 15 MPH WITH GUSTS TO AROUND 25 MPH. THE DRY AIR...GUSTY WINDS AND LOW FUEL MOISTURES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS BETWEEN NOON AND 6 PM TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HIGH FIRE DANGER CONDITIONS ARE EXPECTED TO CONTINUE ON FRIDAY DUE TO LOW FUEL MOISTURES AND RELATIVE HUMIDITY. OTHERWISE... NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Wind Chill Advisories in Georgia, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.